Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having acute itching on neck and chin. Has turned red with blisters. Prescribed with paraffin and steroid based creams. Still recurring. Advice?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2836 Questions
I was having acute itching on my neck(frontal)and also around my chin and spreading towards cheeks both sides.After scratching for a bout 2 mins continuously the whole area used to become red and sometimes pimple like blisters. visited a doctor dermatologist, he advised (1) Paraffin liquid based cream(2)steroid based cream/ointment. use the same for about 1 month. it subsided however it is reccuring, especially during cold season(when wheather is cold outside. please advise.
Posted Wed, 14 Aug 2013 in Skin Hair and Nails
Answered by Dr. Gaurav Patel 20 hours later
Welcome to healthcare magic forum.
Thank you for your query.
I understand your concern regarding your skin problem.
It looks like you have allergic problem-urticaria.
Food, drug, environment, dust, pollen are common reason for it.
In your case it looks like cold urticaria.
You need to find out the any other reason for it.
Blood test like CBC, S.IgE, allergy screening test are helpful.
You need to continue your topical treatment.
In severe case antihistaminic medicine like levocetrizine will help you.
I would like to suggest following points.
- Please avoid stress, smoking and alcohol.
- Wear full cloths. Try to keep your body warm in cold season.
- Do not go outside without protection in winter.
- Do regular exercise and yoga.
- Try to keep your sleep and diet schedule regular.
- Avoid using strong cosmetic product.
- Apply good moisturizer lotion (cetaphil) 2-3 times a day.
It last for long time in some case. We need to keep it in control.
It is better to consult dermatologist for proper treatment.

I hope I answered your question.
Let me know if you have further query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor